# SDR SWIA200515128

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 4,127 hours, 3,811 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DISAGREE ON APPROACH.  RETURNED. NLG WOULD NOT COME DOWN WITH EMERGENCY EXTEND.  ACFT LANDED WITH NOSE GEAR UP.
